# SDR C2XA02TY119

- Difficulty date: August 2, 2002
- Submitted: August 3, 2002
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 3,706 hours, 3,313 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14521906003
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS -  DURING A SCHEDULED 1-C INSPECTION, THE CENTER WING BOX OF THE HORIZONTAL STAB HAS SOME SCRATCHES AND GOUGES.  MAINTENANCE BLENDED DAMAGE, PERFORMED DYE-PENETRANT INSPECTION.  WILL BE RELEASED UPON COMPLETION OF ALL WORK.
